Shortcuts to spherically symmetric solutions: a cautionary note


Creative Commons License

Deser S., Franklin J., Tekin B.

CLASSICAL AND QUANTUM GRAVITY, vol.21, no.22, pp.5295-5296, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 21 Issue: 22
  • Publication Date: 2004
  • Doi Number: 10.1088/0264-9381/21/22/n01
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY
  • Page Numbers: pp.5295-5296

Abstract

Spherically symmetric solutions of generic gravitational models are optimally, and legitimately, obtained by expressing the action in terms of the surviving metric components. This shortcut is not to be overdone; however, a one-function ansatz invalidates it, as illustrated by the incorrect solutions of Wohlfarth (2004 Class. Quantum Grav. 21 1927).